# SDR 2005UALA00664

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 8 INCH FWD OF C2 DOOR CUTOUT NEAR UPPER CORNER, AIRCRAFT SKIN HAS LARGE DENT.  CUT OUT DAMAGE AREA, ACP NDT HFEC INSPECTION, NO CRACK FOUND.  FABRICATE AND INSTALL DOUBLER REPAIR PER TIMCO EA REO-G10749, REV A, UA-EVA-50463.
